MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 7 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 7 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-00-107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: dsj-2016-03.Clinical adverse event received for low grade infect of the left knee event is serious and is considered moderate.Event is possibly related to device and is possibly related to procedure.Date of implantation: (b)(6) 2019.Date of event (onset): (b)(6) 2021.(left knee).Treatment: irrigation & debridement with revision insert exchange on (b)(6) 2021.Revision was completed on (b)(6) 2021 as treatment for the worsening of the original infection.Clinical database specifies femoral stem, tibial insert, tibial base, tibial stem, and tibial sleeve were removed.All the primary implants will be coded for infection.The newly revised insert will not be coded as infection as it is not likely to have contributed to the original infection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot dhr review for product code - 150400107 / lot - 9030632.1) quantity manufactured:12 2) date of manufacture: 01/19/2019.3) any anomalies or deviations identified in dhr: no anamolies found 4) expiry date: 31/12/2028.5) ifu reference: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d10 (concomitant).Corrected: d2b, d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: treatment/impact: hospitalization (initial or prolonged): yes.

Brand Name
ATTUNE CR FEM LT SZ 7 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15443184
Report Number1818910-2022-18148
Device Sequence Number20229509
Product Code JWH
UDI-Device Identifier10603295041085
UDI-Public(01)10603295041085(10)9030632
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-00-107
Device Catalogue Number150400107
Device Lot Number9030632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2022
Supplement Date Received by Manufacturer11/04/2022
04/16/2026
Initial Report FDA Received Date09/17/2022
Supplement Report FDA Received Date11/06/2022
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 7 5MM; ATTUNE CR RP INSRT SZ 7 5MM; ATUN TIB SLV M/L 37MM HALF POR; ATUN TIB SLV M/L 37MM HALF POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; ATUNE REV RP TIB BASE SZ 5 CEM; SMARTSET GHV GENTAMICIN 20G; SMARTSET GHV GENTAMICIN 20G; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G; UNK ATTUNE KNEE TIBIAL INSERT; UNK ATTUNE KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale
Patient Weight85 KG